# SDR IPXA2025062367750

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N632UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65775
- Aircraft time: 13,265 hours, 1,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT EMERG FLASHLIGHT FLASHING RED AT TEST.  FLASHLIGHT BATTERY REPLACED IAW AMM 25-60-60-960-801 REV.47. OPERATIONAL TEST OF CAPT FLASHLIGHT PERFORMED IAW AMM 25-60-60-710-801 REV.47. FOUND SATIS.
